# SDR AU000737

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Fuel Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRE FUL TANK FLOAT SWITCH WIRING CHAFING APPROXIMATELY 100MM (4IN) FROM END. FOLLOWING REMOVAL OF THE WIRE FUEL CONTAMINATIONOF THE FLOAT SWITCH WAS EVIDENT.
